# SDR 99ZZZX3574

- Difficulty date: September 15, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N710TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28169
- Engine: Pwa PW2037
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blade
- Part number: 1B4706
- Condition: Failed
- Location: Compressor
- Part time: 8,436 hours
- Stage of operation: LD
- Nature of condition: R, J
- Precautionary procedure: O

## Discrepancy

ENGINE SURGED WITH OVERTEMP - METAL IN BLEEDS.  DISASSEMBLED, INSPECTION DISCLOSED FAILURE OF 6TH STAGE COMPRESSOR BLADE.  BLADES WILL BE FORWARDED TO P&W ENGINEERING FOR ANALYSIS.  CYCLES, 2,867.
